Typical surfaces and random graphs
Séminaire de théorie spectrale et géométrie, Volume 17  (1998-1999), p. 99-103
@article{TSG_1998-1999__17__99_0,
     author = {Brooks, Robert},
     title = {Typical surfaces and random graphs},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {17},
     year = {1998-1999},
     pages = {99-103},
     zbl = {0981.58023},
     mrnumber = {1752699},
     language = {en},
     url = {http://www.numdam.org/item/TSG_1998-1999__17__99_0}
}
Brooks, Robert. Typical surfaces and random graphs. Séminaire de théorie spectrale et géométrie, Volume 17 (1998-1999) , pp. 99-103. http://www.numdam.org/item/TSG_1998-1999__17__99_0/

[A] L. Ahlfors, " An Extension of Schwarz's Lemma," Trans. AMS 43, pp. 359-364. | JFM 64.0315.04

[Be] A. Belyi, " On Galois Extensions of a Maximal Cyclotomic Polynomial," Izvestia 14 ( 1980), pp. 247-256. | Zbl 0429.12004

[Bol1] B. Bollobas, Random Graphs, Academic Press, 1985. | MR 809996 | Zbl 0567.05042

[Bol2] B. Bollobas, " The Isoperimetric Number of Random Regular Graphs," Europ. J. Comb. 9 ( 1988), pp. 241-244. | MR 947025 | Zbl 0673.05086

[PS] R. Brooks, " Platonic Surfaces," Comm. Math. Helv.74 ( 1999), pp. 156-170. | MR 1677565 | Zbl 0920.30037

[TS] R. Brooks, " Twist Surfaces," to appear in Proc. Cortona Conf. | MR 1802427

[FERS] R. Brooks and E. Makover, " The First Eigenvalue of a Riemann Surface," ERA-AMS 5 ( 1999), pp. 76-81. | MR 1696823 | Zbl 0948.58003

[LFE] R. Brooks and E. Makover, " Riemann Surfaces with Large First Eigenvalue," to appear. | MR 1828493 | Zbl 0981.30031

[RCRS] R. Brooks and E. Makover, " Random Construction of Riemann Surfaces," in preparation.

[SGB] R. Brooks and E. Makover, " The Spectral Geometry of Belyi Surfaces," to appear in Levin Conf. Proc.

[LRS] W. Luo, Z. Rudnick and P. Sarnak, " On Selberg's Eigenvalue Problem," Geom. Funct. Anal. 5 ( 1995), pp. 387-401. | MR 1334872 | Zbl 0844.11038

[Sel] A. Selberg, " On the Estimation of Fourier Coefficients of Modular Forms," in A. L. Whiteman (ed.), Theory of Numbers, Proc. Symp. Pure Math 8 ( 1965), pp. 1-15. | MR 182610 | Zbl 0142.33903